diltiazem

Help Support ValveReplacement.org:

Quarry1

Active member
Joined
Jul 13, 2016
Messages
31
Location
Western NYS
Almost 3 yrs ago to the day I had an AVR with a bovine valve . About 2 months later I had Afib which resulted in an ablation which was successful with no problems until about a month ago when I had a recurrence . Up until the latest occurrence I was on loprssor at 12 1/2mg twice a day and a baby aspirin. Now they have put me on Diltiazem 120mg once a day and Eliquis 2x/day. Ever since the recent switch I have had much lower BP . Average about 100/45 sometimes as low as 90/45 ,compared to about 125/65 before the switch. Headache and tired all the time with occasional lightheadedness. It has been about a month now and am wondering if I have given these new drugs enough time for my body to adjust. Cardio says to go back to the previous meds if it doesn't get better but I don't want to trigger more Afib. Anybody had similar experiences like this?
 

Latest posts

Top